# SDR AALA201809079002

- Difficulty date: September 6, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 63,964 hours, 24,111 cycles
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Condition: Out Of Position
- Location: Door Slide
- Part time: 41,854 hours, 18,860 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFTAFT PASSENGER DOOR, EMERGENCY ESCAPE SLIDE DISARMING LOCK PIN CANNOT BE INSTALLED IN THE REGULATOR VALVE ASSY. ASPIRATOR ASSEMBLY HAS DROPPED DOWN TOO FAR IN THE PACK TO ALLOW INSERTION. REPLACED ESCAPE SLIDE ASSEMBLY IAW ROUTINE JC 26C83252008.
